La conjecture de Segal
Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 645, 6 p.
@incollection{SB_1984-1985__27__255_0,
     author = {Adams, John Frank},
     title = {La conjecture de {Segal}},
     booktitle = {S\'eminaire Bourbaki : volume 1984/85, expos\'es 633-650},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:645},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {133-134},
     year = {1986},
     zbl = {0598.55007},
     mrnumber = {837224},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1984-1985__27__255_0/}
}
TY  - CHAP
AU  - Adams, John Frank
TI  - La conjecture de Segal
BT  - Séminaire Bourbaki : volume 1984/85, exposés 633-650
AU  - Collectif
T3  - Astérisque
N1  - talk:645
PY  - 1986
DA  - 1986///
IS  - 133-134
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1984-1985__27__255_0/
UR  - https://zbmath.org/?q=an%3A0598.55007
UR  - https://www.ams.org/mathscinet-getitem?mr=837224
LA  - fr
ID  - SB_1984-1985__27__255_0
ER  - 
%0 Book Section
%A Adams, John Frank
%T La conjecture de Segal
%B Séminaire Bourbaki : volume 1984/85, exposés 633-650
%A Collectif
%S Astérisque
%Z talk:645
%D 1986
%N 133-134
%I Société mathématique de France
%G fr
%F SB_1984-1985__27__255_0
Adams, John Frank. La conjecture de Segal, in Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 645, 6 p. http://archive.numdam.org/item/SB_1984-1985__27__255_0/

[1] J. F. Adams, J. H. Gunawardena et H. Miller - The Segal conjecture for elementary abelian p-groups, à paraître dans Topology. | MR | Zbl

[2] J. F. Adams, J.-P. Haeberly, S. Jackowski et J. P. May - A generalisation of the Segal conjecture, en préparation. | Zbl

[3] M. F. Atiyah et G. B. Segal - Equivariant K-theory and completion, Journ. of Differential Geometry 1 (1969), 1-18. | MR | Zbl

[4] G. Carlsson - Equivariant stable homotopy and Segal's Burnside ring conjecture. Annals of Math., 120 (1984), 189-224. | MR | Zbl

[5] J. H. Gunawardena - Segal's conjecture for cyclic groups of (odd) prime order, J. T. Knight Prize Essay, Cambridge 1980.

[6] J. H. Gunamardena - Cohomotopy of some classifying spaces, thèse, Cambridge, 1981.

[7] W. H. Lin - On conjectures of Mahowald, Segal and Sullivan, Math. Proc. Cambridge Phil. Soc. 87 (1980), 459-458. | MR | Zbl

[8] J. P. May et J. E. Mcclure - A reduction of the Segal conjecture, Canadian Math. Soc. Proceedings vol. 2, part. 2 (1982), 209-222. | MR | Zbl

[9] G. B. Segal - Equivariant K-theory, I.H.E.S., Publ. Math. 34 (1968), 129- 151. | EuDML | Numdam | MR | Zbl